# SDR SWIA200110125

- Difficulty date: August 23, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Aircraft time: 28,652 hours, 34,079 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3471001001
- Part serial: 0205
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS SET 45 DEGREES ON FINAL, CONTINUITY FAULT ILLUMINATED FOR OUTBOARD PAIR OF FLAPS.REPLACED ANNUNCIATOR/I WITH VERSION II PER MM 27-50-00.  OPS CHECK OK ON GROUND TESTS.
